International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 785203 | https://doi.org/10.1155/S0161171296000695

Zbigniew Piotrowski, "On the theorems of Y. Mibu and G. Debs on separate continuity", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 785203, 6 pages, 1996. https://doi.org/10.1155/S0161171296000695

On the theorems of Y. Mibu and G. Debs on separate continuity

Received25 May 1994
Revised01 Nov 1995

Abstract

Using a game-theoretic characterization of Baire spaces, conditions upon the domain and the range are given to ensure a “fat” set C(f) of points of continuity in the sets of type X×{y}, yY for certain almost separately continuous functions f:X×YZ. These results (especially Theorem B) generalize Mibu's. First Theorem, previous theorems of the author, answers one of his problems as well as they are closely related to some other results of Debs [1] and Mibu [2].

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads270
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.